RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1959, Volume 3, Issue 6, Pages 113–130 (Mi mat749)  

Zur Differentialgeometrie der komplexen Strukturen

A. Frölicher


Full text: PDF file (849 kB)

Original version in German (translated by A. L. Onishchik):
Math. Ann., 1955, 129, 50–95

Bibliographic databases:

Document Type: Article

Citation: A. Frölicher, “Zur Differentialgeometrie der komplexen Strukturen”, Matematika, 3:6 (1959), 113–130; Math. Ann., 129 (1955), 50–95

Citation in format AMSBIB
\Bibitem{Fro59}
\by A.~Fr\"olicher
\paper Zur Differentialgeometrie der komplexen Strukturen
\jour Matematika
\yr 1959
\vol 3
\issue 6
\pages 113--130
\mathnet{http://mi.mathnet.ru/mat749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0068282}
\zmath{https://zbmath.org/?q=an:0068.35904}
\transl
\jour Math. Ann.
\yr 1955
\vol 129
\pages 50--95


Linking options:
  • http://mi.mathnet.ru/eng/mat749
  • http://mi.mathnet.ru/eng/mat/v3/i6/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:29
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019